How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Doctor Mark Your Own Question
Doctor Mark
Doctor Mark, Doctor
Category: Health
Satisfied Customers: 3849
Experience:  board certified in Internal Medicine. Over 30 years of geriatric and primary care experience
19706630
Type Your Health Question Here...
Doctor Mark is online now
A new question is answered every 9 seconds

Im almost 32 weeks pregnant, was diagnosed with the flu on

Resolved Question:

I'm almost 32 weeks pregnant, was diagnosed with the flu on Fri(flu symptoms had started on Wednesday night) & was given Tamiflu and an Albuterol inhaler for treatment. My regular meds include Zyrtec 10mg, Nexium 40mg, Welbutrin 300mg, Prenatals & a slow-release Fe supplement - all taken 1x daily. I haven't taken the latter 3 since Thu (not on purpose, I've just not felt well & had a hard time keeping track.)
I experienced severe vomiting after I took the Tamiflu & went to the ER Fri afternoon & the dr. there prescribed Ondansetron 4mg & Promethazine 25mg to be taken 1 hr before the Tamiflu. He said if I still felt nauseous about a half-hour after taking the Tamiflu I could take another dose of the Ondansetron.
While in the ER, they gave me Ondansetron and a can of Orange Gatorade. When I was able to keep that down alright, they discharged me.
Later at home, my urine was abt the color of the Gatorade. I figured because of the dehydration & the Gatorade, but 24+hrs & it's the same.
Submitted: 7 years ago.
Category: Health
Expert:  Doctor Mark replied 7 years ago.
If your vomiting has stopped, then you need to rehydrate your self. You could well be a couple of liters of fluid on the dry side. Gatorade is fine to use, and I'd suggest you take as much fluids as possible. The color of your urine is due to dehydration.
Doctor Mark and 4 other Health Specialists are ready to help you